# SDR AALA201606169003

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 19,076 hours, 13,963 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REPORTED FAINT HOT PLASTIC ODOR IN THE FORWARD GALLEY.  THE ODOR WENT AWAY WHEN GALLEY ELECTRICAL WAS TURNED OFF.  MAINTENANCE DETERMINED SOURCE TO BE THE FORWARD GALLEY COFFEEMAKERS AND REPLACED THEM IAW AMM 25-37-03.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
